# SDR SWIA201125407

- Difficulty date: January 6, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 39,279 hours, 32,604 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FORWARD ENGINE MOUNT YOKE SPHERICAL BUSHINGS PITTED.  (ENGINE CHANGE)  REPLACED RIGHT ENGINE FORWARD YOKE MOUNT ASSEMBLY.
